Obserwuj
Riikka Korte
Riikka Korte
associate professor, Aalto University, Finland
Zweryfikowany adres z aalto.fi - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Lebesgue points and capacities via boxing inequality in metric spaces
J Kinnunen, R Korte, N Shanmugalingam, H Tuominen
Indiana University Mathematics Journal 57 (1), 401-430, 2008
822008
Geometric implications of the Poincaré inequality
R Korte
Results in Mathematics 50 (1-2), 93-107, 2007
672007
A note on the Wolff potential estimate for solutions to elliptic equations involving measures
R Korte, T Kuusi
Advances in Calculus of Variations 3 (1), 99-113, 2010
492010
The higher integrability of weak solutions of porous medium systems
V Bögelein, F Duzaar, R Korte, C Scheven
Advances in Nonlinear Analysis 8 (1), 1004-1034, 2019
452019
Regularity of sets with quasiminimal boundary surfaces in metric spaces
J Kinnunen, R Korte, A Lorent, N Shanmugalingam
Journal of Geometric Analysis 23 (4), 1607-1640, 2013
452013
Pointwise properties of functions of bounded variation in metric spaces
J Kinnunen, R Korte, N Shanmugalingam, H Tuominen
Revista Matemática Complutense 27 (1), 41-67, 2014
432014
The space JNp: Nontriviality and duality
G Dafni, T Hytönen, R Korte, H Yue
Journal of Functional Analysis 275 (3), 577-603, 2018
372018
A characterization of Newtonian functions with zero boundary values
J Kinnunen, R Korte, N Shanmugalingam, H Tuominen
Calculus of Variations and Partial Differential Equations 43 (3-4), 507-528, 2012
372012
A connection between a general class of superparabolic functions and supersolutions
R Korte, T Kuusi, M Parviainen
Journal of Evolution Equations 10 (1), 1-20, 2010
372010
The equivalence between pointwise Hardy inequalities and uniform fatness
R Korte, J Lehrbäck, H Tuominen
Mathematische Annalen 351 (3), 711-731, 2011
362011
Obstacle problem for nonlinear parabolic equations
R Korte, T Kuusi, J Siljander
Journal of Differential Equations 246 (9), 3668-3680, 2009
362009
Stability and continuity of functions of least gradient
H Hakkarainen, R Korte, P Lahti, N Shanmugalingam
Analysis and Geometry in Metric Spaces 3 (1), 2015
352015
Characterizations for the Hardy Inequality
J Kinnunen, R Korte
Around the Research of Vladimir Maz'ya I, 239-254, 2010
252010
Notions of Dirichlet problem for functions of least gradient in metric measure spaces
R Korte, P Lahti, X Li, N Shanmugalingam
arXiv preprint arXiv:1612.06078, 2016
242016
Relative isoperimetric inequalities and sufficient conditions for finite perimeter on metric spaces
R Korte, P Lahti
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 31 (1), 129-154, 2014
232014
Strong A∞-weights are A∞-weights on metric spaces
R Korte, OE Kansanen
Rev. Mat. Iberoam 27 (1), 335-354, 2011
212011
Equivalence and self-improvement of p-fatness and Hardy’s inequality, and association with uniform perfectness
R Korte, N Shanmugalingam
Mathematische Zeitschrift 264 (1), 99-110, 2010
212010
Quasiconformality, homeomorphisms between metric measure spaces preserving quasiminimizers, and uniform density property
R Korte, N Marola, N Shanmugalingam
Arkiv för matematik 50 (1), 111-134, 2012
202012
Characterizations of Sobolev inequalities on metric spaces
J Kinnunen, R Korte
Journal of Mathematical Analysis and Applications 344 (2), 1093-1104, 2008
162008
Semmes family of curves and a characterization of functions of bounded variation in terms of curves
R Korte, P Lahti, N Shanmugalingam
Calculus of Variations and Partial Differential Equations 54 (2), 1393-1424, 2015
152015
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20